# SDR NACA2019123040150

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SURFACE ACCESS PANEL 9222R AT HSS 56.01 WAS CORRODED UNDER AND AROUND ANCHOR NUTS.   REPLACED THE ACCESS PANEL IAW SRM 51-30-01, REV 104. AND DWG 6553746, REV H.
